Alert archive / Illinois / Flash Flood Warnings in 2005

Flash Flood Warning 1, NWS Chicago, IL

June 4, 2005Cook County, Will County, Illinois; Lake County, Indiana

NWS Chicago, IL issued this flash flood warning at Jun 4, 2005, 5:35 PM CDT for Cook County, Will County, Illinois; Lake County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 5:35 PM CDT (22:35 UTC)
Expired
Jun 4, 2005, 8:30 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, Will County, IL, Lake County, IN

The radar

The Chicago radar (KLOT), 50 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 042256 CCA
FFWLOT
ILC031-197-INC089-050130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
535 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEAST COOK COUNTY IN NORTHEAST ILLINOIS
  EASTERN WILL COUNTY IN NORTHEAST ILLINOIS
  NORTHERN HALF OF LAKE COUNTY IN NORTHWEST INDIANA

* UNTIL 830 PM CDT

* AT 531 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A
  THUNDERSTORM NEAR ST. JOHN...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRIFFITH...CROWN POINT...MERRILLVILLE...GARY...HOBART...NEW CHICAGO
  AND LAKE STATION.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IN LOCAL AREAS ARE 
POSSIBLE IN THE WARNED AREA.

THE THUNDERSTORM NEAR ST JOHN IS MOVING EAST. TRAINED SPOTTERS AND 
FROM WILL COUNTY ILLINOIS HAVE REPORTED FLOODING OF NUMEROUS ROADS 
AND VERY HEAVY RAINFALL. IT WILL BE AT LEAST THREE HOURS BEFORE SOME 
ROADS AND LOW LYING AREAS DRAIN. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ROMEOVILLE.

LAT...LON 4132 8771 4130 8725 4161 8725 4165 8769

$$

WILSON
1 follow-up statement
000 
WGUS73 KLOT 050017
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
702 PM CDT SAT JUN 4 2005

ILC031-197-INC089-050130-
COOK IL-WILL IL-LAKE IN-
702 PM CDT SAT JUN 4 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CDT FOR NORTHERN
LAKE...EAST CENTRAL WILL AND SOUTHEASTERN COOK COUNTIES...

AT 701 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING HEAVY 
RAINFALL. THIS STORM WAS LOCATED NEAR MERRILLVILLE...MOVING EAST AT
15 MPH.

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN HALF OF INCH ARE STILL 
POSSIBLE IN THE WARNED AREA. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO MOVE ACROSS THE WARNED AREA THROUGH 830 PM. 
RAINFALL AMOUNTS HAVE BEEN UP TO THREE AND THREE QUARTERS OF AN 
INCH IN CRETE ILLINOIS. THERE ARE STILL REPORTS OF FLOODING ON 
SOME ROADS IN THE CRETE AREA. TWO AND ONE QUARTER INCHES OF RAIN 
FELL OVER DWYER INDIANA. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 4132 8771 4130 8725 4161 8725 4165 8769

$$

WILSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:30 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 4, 3:30 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
330 PM CDT SAT JUN 4 2005

.DISCUSSION FOR AFTERNOON ZONES/GRIDS...

ONLY CHGS TO GOING FCST GENLY WITHIN FIRST 36 HRS.  GOING FCST STILL
LOOKS ON TRACK.  HAVE ADJUSTED PRECIP MENTION FOR TNGT TO CONFORM TO
CURRENT SATLT TRENDS.  MAIN FOCUS IS ON BOUNDARY LEFT BY DEPARTING
CONVECTION ASSD WITH VORT TAIL THAT SWEPT THRU EARLIER THIS AFTN.
THIS BOUNDARY RUNS FROM NEAR GARY...SWWD THRU SRN COOK AND WILL
CTYS...THEN WWD INTO NRN LIVINGSTON CTY.  AMS QUITE UNSTABLE ALG/S
OF THIS LN WITH TEMPS NR 90 AND DEW POINTS IN UPR 60S.  VIS SATLT
IMAGERY IS SHOWING RPD CONVECTIVE GROWTH ALG THIS BOUNDARY SO WILL
MENTION TSTMS GENLY ALG AND E OF I-55 FOR THIS EVENING.  NEW TSTMS
EXPECTED TO FOCUS FURTHER W TNGT AND MAY SNEAK INTO WRN FA TWD
MORNING BEFORE WEAKENING DURG MID-LATE MRNG.  NEXT ROUND OF GENL
COVG TSTMS STILL EXPECTED SUN AFTN-EVENING AS AMS BCMS VERY UNSTABLE
AGN AND NXT S/WV LIFTS NEWD THRU UPR MIDWEST.  LATEST NAM RUN SHOWS
THIS SYS AND ASSD CDFNT MOVG THRU FA A LTL LATER THAN PREVIOUSLY
FCST SO WILL KEEP TSTM MENTION THRU SUN EVENING.

LTL CHG TO EXTENDED DUE TO SVR WX IN AREA DURG GRID PREP TIME.
NONETHELESS...OVERALL TREND STILL LOOKS ON TRACK.

MERZLOCK

&&

.AVIATION...
FOR 18Z TAFS...IMMEDIATE CONCERN IS BAND OF INTENSE THUNDERSTORMS
COMING THROUGH NORTH CENTRAL ILLINOIS. THESE SHOULD PASS RFD IN THE
NEXT HOUR AND ORD...DPA..MDW AROUND 19-20Z...AND GYY AN HOUR LATER.
STORMS CAPABLE OF WIND GUSTS AROUND 50 KTS AND BRIEF IFR CONDITIONS.
THIS BAND OF CONVECTION DEVELOPING IN MODERATELY UNSTABLE AMS WITH
MU CAPE 2000-2500 AND MID LEVEL TROF SWINGING NE THROUGH AREA. SOUTH
WINDS WITH SOME GUSTINESS. AFTER STORMS PASS...THE THREAT OF ANY WX
IS SLIM UNTIL SUNDAY. ENOF MIXING TONIGHT THAT FOG SHOULD NOT BE A
PROBLEM. WILL PUT A FEW HOURS OF MVFR VISIBILITY WITH HAZE AROUND
DAYBREAK. MORE THUNDERSTORMS POSSIBLE SUNDAY MORNING AS PLAINS
AFTIVITY MAKES ITS WAY EAST OVERNIGHT...BUT DUE TO UNCERTAINTY WILL
LEAVE OUT FOR NOW.

&&
ALLSOPP

.LOT...WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LK MI...NONE.
Hazardous weather outlook, Jun 4, 11:00 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1100 AM CDT SAT JUN 4 2005

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-051100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
1100 AM CDT SAT JUN 4 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS
PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS
UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED
TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY
UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS.  SOME OF THESE
STORMS MAY REACH SEVERE LIMITS...WITH HAIL AND BRIEF DAMAGING WIND
GUSTS THE MAIN THREATS.

STORMS ARE EXPECTED TO MOVE INTO THE AREA ALONG AND WEST OF
INTERSTATE 39 BY 100 PM...AND REACH THE CHICAGO...JOLIET...KANKAKEE
AND PAXTON AREAS BY 300 PM CDT.  ACTIVITY WILL THEN SPREAD INTO
NORTHWEST INDIANA LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA SUNDAY AND SUNDAY NIGHT. SEVERE THUNDERSTORMS WILL BE
MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS...AS A COLD FRONT
MOVES INTO A VERY WARM...MOIST AND UNSTABLE ENVIRONMENT ACROSS
ILLINOIS AND INDIANA. LARGE HAIL AND DAMAGING WINDS ARE ANTICIPATED
TO BE THE MAIN SEVERE WEATHER THREATS. THUNDERSTORMS ARE EXPECTED TO
COME TO AN END FROM WEST TO EAST SUNDAY NIGHT AS THE COLD FRONT
MOVES ACROSS THE OUTLOOK AREA.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN SUNDAY
AND SUNDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-051100-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
1100 AM CDT SAT JUN 4 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS
PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS
UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED
TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY
UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS.  SOME OF THESE
STORMS MAY CONTAIN HAIL AND BRIEF WIND GUSTS IN EXCESS OF 34 KNOTS.

STORMS ARE EXPECTED TO REACH THE ILLINOIS SHORE OF LAKE MICHIGAN
AROUND 300 PM CDT.  ACTIVITY WILL THEN SPREAD ACROSS THE REMAINDER
OF SOUTHERN LAKE MICHIGAN LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WINDS AND LARGE
HAIL ANTICIPATED TO BE THE MAIN SEVERE WEATHER THREATS.
THUNDERSTORMS ARE EXPECTED TO COME TO AN END FROM WEST TO EAST
SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

MERZLOCK

In the hours before

Local storm report, Jun 4, 12:45 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1245 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LOSTANT                 41.14N 89.06W
06/04/2005                   LA SALLE           IL   TRAINED SPOTTER

            SEMI-TRUCK BLOWN OVER ON I-39.

&&

WEN
Special weather statement, Jun 4, 2:54 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
254 PM CDT SAT JUN 4 2005

ILZ003>006-008-010>014-019>023-032-033-039-LMZ740>743-042015-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-BOONE-
COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-KANE-KANKAKEE-KENDALL-
LA SALLE-LAKE-LEE-LIVINGSTON-MCHENRY-OGLE-WILL-WINNEBAGO-
254 PM CDT SAT JUN 4 2005

...SEVERE THUNDERSTORM WATCH CANCELLATION...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELED SEVERE
THUNDERSTORM WATCH NUMBER 389.

THE LINE OF THUNDERSTORMS THAT PROMPTED THE WATCH HAS MOVED OUT
OF THE AREA.  THE ATMOPSHERE HAS BEEN STABILIZED BY RAIN-COOLED
AIR AND ADDITIONAL THUNDERSTORM DEVELOPMENT IS NOT EXPECTED
THE REMAINDER OF THIS AFTERNOON OR THIS EVENING.

MERZLOCK
Local storm report, Jun 4, 3:08 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
308 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     4 NNE GRAND RIDGE       41.29N 88.80W
06/04/2005                   LA SALLE           IL   EMERGENCY MNGR

            CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN

0135 PM     TSTM WND DMG     MORRIS                  41.37N 88.43W
06/04/2005                   GRUNDY             IL   EMERGENCY MNGR

            TREE DOWN ON GUN CLUB ROAD.

0220 PM     TSTM WND DMG     ARLINGTON HEIGHTS       42.09N 87.98W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0230 PM     TSTM WND DMG     CHICAGO                 41.88N 87.63W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
            NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT

0235 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS

0253 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   TRAINED SPOTTER

            300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
            ROAD.

0253 PM     TSTM WND DMG     DES PLAINES             42.03N 87.90W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
            ON NORTHWEST HIGHWAY FLOODED.

&&

BWILSON
Local storm report, Jun 4, 3:14 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
314 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LOSTANT                 41.14N 89.06W
06/04/2005                   LA SALLE           IL   TRAINED SPOTTER

            SEMI-TRUCK BLOWN OVER ON I-39.

0130 PM     TSTM WND DMG     4 NNE GRAND RIDGE       41.29N 88.80W
06/04/2005                   LA SALLE           IL   EMERGENCY MNGR

            CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN

0135 PM     TSTM WND DMG     MORRIS                  41.37N 88.43W
06/04/2005                   GRUNDY             IL   EMERGENCY MNGR

            TREE DOWN ON GUN CLUB ROAD.

0220 PM     TSTM WND DMG     ARLINGTON HEIGHTS       42.09N 87.98W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0230 PM     TSTM WND DMG     CHICAGO                 41.88N 87.63W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
            NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT

0235 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS

0253 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   TRAINED SPOTTER

            300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
            ROAD.

0253 PM     TSTM WND DMG     DES PLAINES             42.03N 87.90W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
            ON NORTHWEST HIGHWAY FLOODED.

&&

BWILSON
Local storm report, Jun 4, 4:32 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
432 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LOSTANT                 41.14N 89.06W
06/04/2005                   LA SALLE           IL   TRAINED SPOTTER

            SEMI-TRUCK BLOWN OVER ON I-39.

0130 PM     TSTM WND DMG     4 NNE GRAND RIDGE       41.29N 88.80W
06/04/2005                   LA SALLE           IL   EMERGENCY MNGR

            CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN

0135 PM     TSTM WND DMG     MORRIS                  41.37N 88.43W
06/04/2005                   GRUNDY             IL   EMERGENCY MNGR

            TREE DOWN ON GUN CLUB ROAD.

0140 PM     TSTM WND DMG     JOLIET                  41.53N 88.12W
06/04/2005                   WILL               IL   PUBLIC

            4 INCH TREE LIMB DOWN ON WAKE ISLAND RD JOLIET

0220 PM     TSTM WND DMG     ARLINGTON HEIGHTS       42.09N 87.98W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0230 PM     TSTM WND DMG     CHICAGO                 41.88N 87.63W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
            NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT

0235 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS

0253 PM     TSTM WND DMG     DES PLAINES             42.03N 87.90W
06/04/2005                   COOK               IL   EMERGENCY MNGR

            FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
            ON NORTHWEST HIGHWAY FLOODED.

0253 PM     TSTM WND DMG     EVANSTON                42.05N 87.69W
06/04/2005                   COOK               IL   TRAINED SPOTTER

            300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
            ROAD.

&&

BWILSON

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:15 PM CDTSevere Thunderstorm WarningLOTLaSalle60 min
Jun 4, 1:01 PM CDTSevere Thunderstorm WarningLOTDeKalb, DuPage, Kane, Kendall46 min
Jun 4, 1:28 PM CDTSevere Thunderstorm WarningLOTGrundy, Will47 min
Jun 4, 1:37 PM CDTSevere Thunderstorm WarningLOTCook, Lake, McHenry53 min
Jun 4, 2:09 PM CDTSevere Thunderstorm WarningLOTCook41 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningLOTCook, Will41 min
Jun 4, 4:58 PM CDTSevere Thunderstorm WarningLOTWill62 min

Nearby

Flash Flood Warnings in Illinois, 2005Flash Flood Warnings in Indiana, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.